# SDR ASAA2016033116212

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,619 hours, 3,150 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START.  ACFT GROUNDED.  COMPLIED WITH FIM 49-60, TASK 801.  NO FAULTS CURRENT STATUS. FAULT HISTORY FOUND 49-41011. NO FLAME SHUTDOWN. OPS CHECKS NORMAL AT THIS TIME.
